Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 23, 2007, 4:09 AM PDT. It took effect at Jun 23, 2007, 10:52 PM PDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2007, 4:09 AM PDT (11:09 UTC)
- In effect from
- Jun 23, 2007, 10:52 PM PDT
- Expired
- Jun 24, 2007, 9:00 PM PDT
- In force
- 22 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 231109 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 409 AM PDT SAT JUN 23 2007 NVZ454-231915- /O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ /O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/ /O.EXA.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ CENTRAL LANDER AND EUREKA COUNTIES- 409 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-452-455-457-231915- /O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/ /O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 409 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
6 follow-up statements
000 WWUS85 KLKN 231111 CCA RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 409 AM PDT SAT JUN 23 2007 NVZ454-232300- /O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ /O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/ /O.EXA.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ CENTRAL LANDER AND EUREKA COUNTIES- 409 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-452-455-457-232300- /O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/ /O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 409 AM PDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000
WWUS85 KLKN 240013
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
513 PM PDT SAT JUN 23 2007
NVZ451-452-455-457-241215-
/O.CON.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.CON.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
513 PM PDT SAT JUN 23 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT SUNDAY.
THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 30 TO 40 MPH THROUGH THIS EVENING...THAT ARE
COMBINING WITH LOW RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ454-241215-
/O.CON.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.CON.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
513 PM PDT SAT JUN 23 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT SUNDAY.
THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 30 TO 40 MPH THROUGH THIS EVENING...THAT ARE
COMBINING WITH LOW RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
ROOD000 WWUS85 KLKN 240552 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 1052 PM PDT SAT JUN 23 2007 NVZ451-452-455-457-241400- /O.CAN.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/ /O.EXT.KLKN.FW.W.0006.070624T0552Z-070625T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 1052 PM PDT SAT JUN 23 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH EARLY SATURDAY MORNING TO 9 PM PDT SUNDAY. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO BRING WIND GUSTS OF 35 MPH AND LOW RELATIVE HUMIDITES THROUGH LATE THIS EVENING...THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED INTO LATE TONIGHT AND INTO EARLY SATURDAY MORNING. WESTERLY WINDS WILL QUICKLY INCREASE ONCE AGAIN SATURDAY AFTERNOON WITH RELATIVE HUMIDITIES NEAR 5 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ454-241400- /O.CAN.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/ /O.EXT.KLKN.FW.W.0006.070624T0552Z-070625T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- 1052 PM PDT SAT JUN 23 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH EARLY SATURDAY MORNING TO 9 PM PDT SUNDAY. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO BRING WIND GUSTS OF 35 MPH AND LOW RELATIVE HUMIDITES THROUGH LATE THIS EVENING...THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED INTO LATE TONIGHT AND INTO EARLY SATURDAY MORNING. WESTERLY WINDS WILL QUICKLY INCREASE ONCE AGAIN SATURDAY AFTERNOON WITH RELATIVE HUMIDITIES NEAR 5 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TT
000 WWUS85 KLKN 241000 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 300 AM PDT SUN JUN 24 2007 NVZ451-452-454-455-457-250100- /O.CON.KLKN.FW.W.0006.000000T0000Z-070625T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 300 AM PDT SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THIS RED FLAG WARNING IS FOR THE FOLLOWING ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM NORTH OF THE GREAT BASIN WILL CONTINUE TO BRING SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF 40 MPH SUNDAY AND SUNDAY EVENING. STRONG GUSTY WINDS...COMBINED WITH LOW RELATIVE HUMIDITIES NEAR 5 PERCENT AND LOW FUEL MOISTURES...WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS SUNDAY AND SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TT
000
WWUS85 KLKN 242237
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
337 PM PDT SUN JUN 24 2007
NVZ451-452-454-455-457-250400-
/O.CON.KLKN.FW.W.0006.000000T0000Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
337 PM PDT SUN JUN 24 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR LOW RH AND GUSTY WINDS FOR CENTRAL AND NORTHERN NEVADA...
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.
451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
A LOW PRESSURE SYSTEM NORTH OF THE GREAT BASIN WILL CONTINUE TO
BRING SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF
40 MPH THROUGH THIS EVENING. STRONG GUSTY WINDS...COMBINED WITH LOW
RELATIVE HUMIDITIES NEAR 5 PERCENT AND LOW FUEL MOISTURES...WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS SUNDAY AND SUNDAY
EVENING.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
IPPI000 WWUS85 KLKN 250350 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 850 PM PDT SUN JUN 24 2007 NVZ451-452-454-455-457-250500- /O.EXP.KLKN.FW.W.0006.000000T0000Z-070625T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 850 PM PDT SUN JUN 24 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... GUSTY WINDS HAVE SUBSIDED ACROSS NORTHERN AND CENTRAL NEVADA AS THE STORM SYSTEM...WHICH BROUGHT VERY GUSTY WINDS TO MUCH OF THE SILVER STATE THIS WEEKEND...PUSHES EAST INTO THE NORTHERN ROCKY MOUNTAIN REGION. RELATIVE HUMIDITIES ARE STARTING TO RECOVER...AND ARE EXPECTED TO RISE OVER 15% BY MIDNIGHT. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. LIGHTER WINDS ARE EXPECTED THROUGH TUESDAY. $$ TT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 23, 2:15 AM PDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 23, 2:15 AM PDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 215 AM PDT SAT JUN 23 2007 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL BRING BREEZY TO WINDY CONDITIONS TODAY AND SUNDAY ALONG WITH COOLER TEMPERATURES THROUGH MONDAY. && .SHORT TERM...UPPER TROUGH OFF THE PACIFIC NORTHWEST COAST WILL BEGIN TO PUSH INLAND LATE TODAY AND SUNDAY WITH SRN END MOVING ACROSS NRN NV. THIS WILL RESULT IN INCREASING WINDS TODAY WITH BREEZY TO WINDY CONDITIONS EXPECTED. BREEZY TO WINDY CONDITIONS WILL CONTINUE ON SUNDAY AS STRONG SWLY FLOW ALOFT WILL CONTINUE AHEAD OF UPPER TROUGH AXIS. NO MOISTURE TO SPEAK OF EXCEPT FOR A FEW HIGH CLOUDS WITH THIS SYSTEM. TEMPERATES WILL BEGIN TO COOL TODAY MAINLY ACROSS NWRN NV AS COOL FRONT WORKS ACROSS THE STATE. ON SUNDAY WILL SEE ABOUT 6-8 DEGREES OF COOLING...MAINLY NORTH. CEC .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY NIGHT...MEDIUM TO LONG RANGE MODELS CONTINUE TO SHOW GOOD CONSISTENCY...THEREFORE MADE FEW CHANGES TO PREV. FORECAST. WEAK COLD FRONT EXPECTED TO PUSH THROUGH ERN NV SUNDAY NIGHT AND INTO MONDAY...WEAKENING AS IT PUSHES INTO UTAH AND THE ROCKY MOUNTAIN REGION. TEMPS EXPECTED TO COOL BY 10 TO 15 DEGS...ALTHOUGH STILL REMAIN NEAR NORMAL IN THE 80S MONDAY. AS THE COLD FRONT PUSHES EAST AND WEAKENS...DRY SOUTHWEST FLOW IS EXPECTED TO DEVELOP ACROSS THE REGION FROM TUESDAY THROUGH THURSDAY AS MODELS SHOW FOUR CORNERS UPPERLEVEL HIGH PRESSURE SLOWLY REBUILDING ACROSS THE SOUTHWEST U.S. TEMPS EXPECTED TO WARM BACK INTO THE 90S NEXT WEEK WITH VERY DRY AIR OVER THE AREA. GFS ENSEMBLE...ECMWF...AND OPERATIONAL GFS CONTINUE TO HINT THAT A STRONG PACIFIC TROUGH WILL DEEPEN AND DIG SOUTH INTO THE ERN PACIFIC LATE NEXT WEEK...WHICH COULD RESULT IN COOLER TEMPS AND SOME MOISTURE IN THE AREA. HOWEVER...MODELS ARE PLACING THE SYSTEM FURTHER NORTH AND WEST WITH STRONGER HIGH PRESSURE ACROSS THE FOUR CORNERS REGION COMPARED TO PREV. RUNS. KEPT THE FORECAST DRY WITH A SLIGHT CHC OF SHOWERS ACROSS HUMBOLDT COUNTY...WILL CONTINUE TO KEEP AN EYE ON THIS SYSTEM THROUGH THE WEEKEND. TT && .AVIATION...TAFS AND TWEBS COVER EXPECTED VFR CONDITIONS THROUGH SATURDAY EVENING. WINDS WILL INCREASE ONCE AGAIN THIS AFTERNOON AS A WEAK COLD FRONT PUSHES INTO WESTERN NEVADA. SOUTHWEST WINDS OF 15 TO 30 MPH WITH AFTERNOON GUSTS UP TO 40 MPH ARE EXPECTED UNTIL 8PM THIS EVENING. && .FIRE WEATHER...UPPER TROUGH OFF THE PACIFIC NORTHWEST COAST WILL BEGIN TO PUSH INLAND LATE TODAY AND SUNDAY WITH SRN END MOVING ACROSS NRN NV. THIS WILL RESULT IN INCREASING WINDS TODAY WITH BREEZY TO WINDY CONDITIONS EXPECTED. THEREFORE WILL CONTINUE WITH RED FLAG WARNING FOR ZONES 451...452...455...AND 457. WILL ALSO CONVERT FIRE WEATHER WATCH IN ZONE 454 TO A RED FLAG WARNING AS WIND GUSTS YESTERDAY IN THAT ZONE REACHED 25-30 MPH AND WITH STRONGER WINDS ALOFT TODAY SHOULD EASILY REACH RED FLAG CONDITIONS. WILL ALSO BE ISSUING A RED FLAG WARNING ALL ZONES AGAIN FOR SUNDAY AS WINDS LOOK TO BE JUST AS STRONG AS TODAY WITH RH DROPPING BELOW 15 PCT. TEMPERATES WILL BEGIN TO COOL TODAY MAINLY ACROSS WRN NV AS COOL FRONT WORKS ACROSS THE STATE. ON SUNDAY WILL SEE ABOUT 6-8 DEGREES OF COOLING...MAINLY NORTH. CEC && .LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FROM 11 AM TO 11 PM PDT TODAY AND AGAIN FROM 11 AM SUNDAY TO 9 PM SUNDAY FOR ALL ZONES.
Hazardous weather outlook, Jun 22, 3:39 PM PDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 339 PM PDT FRI JUN 22 2007 NVZ013-030>037-231200- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 339 PM PDT FRI JUN 22 2007 .DAY ONE...TONIGHT. THE THREAT FOR HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL CROSS NORTHERN AND CENTRAL NEVADA SATURDAY AND SATURDAY NIGHT. WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE POSSIBILITY OF LOCALLY HIGHER WIND GUSTS. STRONGEST WINDS ARE EXPECTED ACROSS EAST-CENTRAL NEVADA SATURDAY AFTERNOON INTO EARLY EVENING. MOTORISTS ARE URGED TO USE CAUTION WHILE DRIVING ON SATURDAY...ESPECIALLY THOSE TRAVELING IN HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. ROOD
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.